MAUDE Adverse Event Report: MEDCOMP 6FX60CM DUAL PRO LINE CT-BASIC; PRO-LINE CT

MEDCOMP 6FX60CM DUAL PRO LINE CT-BASIC; PRO-LINE CT
Model Number MR28036201
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received a 6f dl pro- line for evaluation.A visual inspection revealed a rupture with the lumen at the between the 7 and 8 cm marks.The pro- line was forwarded to the device contract manufacturer for evaluation.
 
Event or Problem Description
Catheter placed on (b)(6).Worked well when placed.Patient returned for exchange.Chest x-ray showed damage.
 
Additional Manufacturer Narrative
Root cause cannot be attributed to the manufacturing processes as the catheter met dimensional requirements.The lumen rupture may have been the result of the unknown foreign material collecting in the catheter, fully obstructing the lumen.

Brand Name
6FX60CM DUAL PRO LINE CT-BASIC
Common Device Name
PRO-LINE CT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7037647
Report Number2518902-2017-00061
Device Sequence Number16397454
Product Code LJS
UDI-Device Identifier00884908034622
UDI-Public884908034622
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K093309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/09/2019
Device Model NumberMR28036201
Device Catalogue NumberMR28036201
Device Lot NumberMHYW440
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/17/2017
Supplement Date Received by Manufacturer10/17/2017
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR